Article: Numerical approaches to the relationships of certain American swimming crabs (Crustacea: Portunidae)
Add this to your Mendeley library Report an error

Title

Numerical approaches to the relationships of certain American swimming crabs (Crustacea: Portunidae)

Genre

Article

Date of Publication

Original Publication

Proceedings of The United States National Museum

Volume

124

Series / Issue

Issue: 3645

Pages

1--25

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.124-3645.1

Title

Numerical approaches to the relationships of certain American swimming crabs (Crustacea: Portunidae)

Genre

Article

Date of Publication

1968

Original Publication

Proceedings of The United States National Museum

Volume

124

Series / Issue

Issue: 3645

Pages

1--25

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.124-3645.1

Identifiers

ISSN: 0096-3801

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>Numerical approaches to the relationships of certain American swimming crabs (Crustacea: Portunidae)</title>
</titleInfo>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of The United States National Museum</title>
</titleInfo>
<part>
<detail type="volume">
<number>124</number>
</detail>
<extent unit="pages">
<start>1</start>
<end>25</end>
</extent>
<date>1968</date>
</part>
</relatedItem>
<identifier type="uri">http://www.biodiversitylibrary.org/part/10197</identifier>
</mods>

Download BibTeX citation

@article{bhlpart10197,
title = {Numerical approaches to the relationships of certain American swimming crabs (Crustacea: Portunidae)},
journal = {Proceedings of The United States National Museum},
volume = {124},
url = {http://www.biodiversitylibrary.org/part/10197},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {},
year = {1968},
pages = {25},
}

Download EndNote citation

%0 Journal Article
%D 1968
%T Numerical approaches to the relationships of certain American swimming crabs (Crustacea: Portunidae)
%J Proceedings of The United States National Museum
%V 124
%U http://www.biodiversitylibrary.org/part/10197
%R 10.5479/si.00963801.124-3645.1